MathSciNet Relay Station
MathSciNet bibliographic data
MR2073193 (2005c:14032) 14G32 (14G15)
Tamagawa, Akio Finiteness of isomorphism classes of curves in positive characteristic with prescribed fundamental groups. J. Algebraic Geom. 13 (2004), no. 4, 675–724.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement